# SDR DLM88060352

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- Aircraft time: 51,947 hours, 42,480 cycles
- Engine: Iae V2528D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LT HYD SYS LOST HYD PRESS FOLLOWED BY LT SYS HYD LOSS.  FOUND FLEX PRESSURE LINE INBD OF LEFT PYLON LEAKING.  REPLACED SAME.  REPLACED NR 1 EDP.  LEFT ENG LK CK OK PER MM.  REPLACED CASE DRAIN AN PRESSURE FILTERS FOR LEFT ENGINE.  LK CK GOOD.  C/W IN FLIGHT FLUID LOSS CK PER M/M 29-00-01 PG 201.
